Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Persisting discharge, burning sensation post treatment for PID. Taken doxy, pantacon D, used Candid-V6, Cansoft-CL. What else can be done?

hi. i am 26, recently married woman having PID from last two months... i have taken medication (doxy, pantacon D and some tab. for swelling ) prescribed by my gynecologist .. but still i was having same discharge problem.. later she suggest me to use Candid-V6 for 6 days.. after using the same my periods arise 1 week before.. but my discharge problem remains continue.. recently i refer another gynecologist and she prescribed me to use Cansoft-CL.. while using the same i am still suffering with the discharge problem and some itching and burning sensation. i m also having gastric problem.. i also want to plan a baby. please help me..
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HCMForum. PID is a vast subject. It may require anaerobic and aerobic antibiotic combination may be necessory.
Some times when treatment fails treatment of both the partners may become necessory. Besides i advise you some diet reco-
-mendations to build up immunity and resistance. Take more of green leafy vegetables pulses egg meat fruits and juices. wishing
for quick recovery.
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor